MAUDE Adverse Event Report: PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC. EFFICIA DFM100 DEFIBRILLATOR MONITOR

PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC. EFFICIA DFM100 DEFIBRILLATOR MONITOR
Model Number 866199
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the pad gel almost fell apart from the foam backing when teared apart during product introduction.There was no patient involvement.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
This report is based on information provided by local philips personnel and has been investigated by the philips complaint handling team.Philips received a complaint on the philips m3716a multifunction adult/child electrode pads radiolucent alleging that a new set of pads opened during a product demonstration had a gel peel issue.The pads (lot 022822-02) were returned to philips for additional analysis.The complaint was escalated for technical complaint investigation and the results indicate that the alleged failure could not be recreated during failure analysis.The pads functioned as expected per design.Based on the information available and the testing conducted, there was no fault found.The reported problem was not confirmed.The customer was provided with replacement pads to resolve the issue.It has been concluded that no further action is required at this time.

Brand Name
EFFICIA DFM100 DEFIBRILLATOR MONITOR
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC.
no.2 keji north 3rd road
nanshan district
shenzhen
CH 
Manufacturer (Section G)
PHILIPS GOLDWAY (SHENZHEN) INDUSTRIAL INC.
no.2 keji north 3rd road
nanshan district
shenzhen
CH  
Manufacturer Contact
feng she
no.2 keji north 3rd road
nanshan district
shenzhen 
CH  
75526980999
MDR Report Key17083564
Report Number3030677-2023-02280
Device Sequence Number6273463
Product Code MKJ
UDI-Device Identifier00884838002852
UDI-Public00884838002852
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002806
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866199
Device Catalogue Number866199
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer05/19/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date12/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown